MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 4 CUP; SEE H10

EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 4 CUP; SEE H10
Model Number 138-36-54
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Unspecified Musculoskeletal problem (4535); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.D10.Concomitants: 3735827, 186-01-60 - integrip cc, cluster 60mm, 3743462, 180-65-20 - alteon 6.5mm screw, 20mm, 4090664, 180-65-25 - alteon 6.5mm screw, 25mm.H6.Investigation results - the nv gxl lnr device with serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.No other information is available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a total left hip arthroplasty on (b)(6) 2015 and then approximately 6 years later, on (b)(6) 2021 the patient experienced a revision surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a total left hip arthroplasty, subsequently, six (6) years later, the patient underwent a revision procedure due to prosthesis wear.There was no other patient demographic or medical history provided.No information on the surgical procedure was provided.Additionally, it was reported via legal documentation that the patient suffered joint pain, swelling, stiffness, limited range of motion, loss of mobility.No additional information is available.

Brand Name
NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 4 CUP
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17038532
Report Number1038671-2023-01196
Device Sequence Number12391106
Product Code LZO
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Model Number138-36-54
Device Catalogue Number138-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown